One of the potential side effects of chemotherapy, particularly for women in their 40’s (I’m 46) is chemo-induced menopause. I completed six cycles of R-CVP in June 2008 and had my last period following the 4th cycle. I’m now 2.5 months post chemo and my periods have not yet returned……the hot flashes and chills that I experienced prior to my diagnosis last fall……have. 😦
November 2008 update: Still no period, hot flashes continue. This week I began acupuncture treatments to help reduce the hot flashes.
December 25, 2008: My period returned today, approximately 7 months after my last one. My hot flashes had disappeared over the last three weeks and I had attributed that to the acupuncture treatments that I’d been receiving. Perhaps that was the case….or perhaps they fixed me so well that the hot flashes went away as everything else began to function as it should. I think that I’d rather have the hot flashes….. 😦